MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3941/jrcr.v10i3.2686

Медицинская библиотека · Journal of radiology case reports · 2016

Capecitabine-induced leukoencephalopathy involving the bilateral corticospinal tracts.

Tan Mark Bang-Wei, McAdory Louis Elliott

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

An 80 year old lady with a history of metastatic sigmoid carcinoma presented with expressive dysphasia and unsteady gait 4 days after commencement of adjuvant capecitabine chemotherapy. MRI demonstrated restricted diffusion and T2/FLAIR hyperintensity involving the course of the bilateral corticospinal tracts, the corpus callosum and the middle cerebellar peduncles. Discontinuation of chemotherapy lead to symptom resolution in 2 days; repeat MRI at 2 months demonstrated reversal of the diffusion changes and improvement of the previous T2W/FLAIR hyperintensity. This report describes the first case of capecitabine induced leukoencephalopathy causing restricted diffusion along the corticospinal tracts, which should be differentiated from other entities that involve the corticospinal tracts (i.e. amyotrophic lateral sclerosis (ALS), primary lateral sclerosis (PLS), hypoglycemic coma, etc.).

Для цитирования: Tan Mark Bang-Wei, McAdory Louis Elliott. Capecitabine-induced leukoencephalopathy involving the bilateral corticospinal tracts.. Journal of radiology case reports. 2016. DOI: 10.3941/jrcr.v10i3.2686.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.